# SDR GBBR201610250001

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N872J
- Make and model: Cessna 525B
- Aircraft time: 330 hours, 234 cycles
- Engine: Wilint FJ443A
- Engine time: 330 hours, 234 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: S28001128
- Part serial: 82259167
- Condition: Faulty
- Location: Lt Engine
- Part time: 330 hours, 234 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DASHED LINES ON THE OIL PRESSURE INDICATION FOR THE LEFT ENGINE.
